Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)



Sequential convergence in the order duals of certain classes of Riesz spaces

Author: P. G. Dodds
Journal: Trans. Amer. Math. Soc. 203 (1975), 391-403
MSC: Primary 46A40
MathSciNet review: 0358282
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Several results of Hahn-Vitali-Saks type are given for sequences in the order dual of an Archimedean Riesz space with separating order dual. The class of Riesz spaces considered contains those which are Dedekind $\sigma$-complete, or have the projection property or have an interpolation property introduced by G. L. Seever. The results depend on recent work of O. Burkinshaw and some results of uniform boundedness type.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 46A40

Retrieve articles in all journals with MSC: 46A40

Additional Information

Keywords: Archimedean Riesz spaces, order dual, sequential convergence, principal projection property, weak compactness
Article copyright: © Copyright 1975 American Mathematical Society